T Nation

Test Cyp Making Me Feel Sick. Should I Stop?


#1

Gentlemen hope all is well,

week 1-6 Sustanon 500mg a week
week 7 & 8 Test Cyp 600 mg a week (im on week 8 of a 16 week)

I finished what I had of Sustanon week 1-6 and in week 7 I have switched to Test Cyp. Since I have switched I feel SICK, no energy, tingly all on left side. Its making me want to stop my cycle just because of how I am feeling now. This is the first time I have ever used Test Cyp. Always used Sustanon. Should I stop this cycle completely? or ride it out. my BP is always normal 120/80. I was going to add ANAVAR week 9-14. Test for 16 weeks total.

I did 12 weeks of Sustanon only last summer and made great gains and was very happy with results. no issues with what im feeling now, no acne , no sides.

Thanks guys.


#2


#3

company is BSF. the sustanon ive always used from them and always smooth cycles. The CYP I injected in to my glutes first week and had baseballs in my ass pretty much, hurt like hell, swollen, red and hot, so this week I put in delts and there was pain the next day but no swelling, redness etc. maybe it doesn't go well with me or its in my HEAD and im getting anxiety?


#4

Like I said, you could very well be allergic to the carrier, or it may have too much alcohol in it.


#5

Thx Ironmnan. I will either have to stop this cycle, or get back on sustanon for remainder.


#6

Np.

I have a friend who can't use cyp from our supplier, but is fine with e and prop and sust lol. Everyone is different.